# SDR UIEA2025040400442

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LH PANEL ASSEMBLY OUTER SKIN WITH DENT.( DENT ON VERTICAL STABILIZER, LH PANEL ASSEMBLY, OUTER SKIN, WAS EVALUATED AND FOUND WITHIN ALLOWABLE DAMAGE LIMITS I.A.W. SRM 55-30-01-1A-1 AD.1 FIG. 101, DETAIL III. REV. 52 15APR25. DENT DOT 90255 WAS INSTALLED AS PER ATLAS AIR GMM 3.19.1. NO FURTHER DEFECTS NOTED. )
